CASIA OpenIR  > 09年以前成果
Reduction and axiomization of covering generalized rough sets
Zhu, W; Wang, FY
2003-06-01
发表期刊INFORMATION SCIENCES
卷号152期号:0页码:217-230
文章类型Article
摘要This paper investigates some basic properties of covering generalized rough sets, and their comparison with the corresponding ones of Pawlak's rough sets, a tool for data mining. The focus here is on the concepts and conditions for two coverings to generate the same covering lower approximation or the same covering upper approximation. The concept of reducts of coverings is introduced and the procedure to find a reduct for a covering is given. It has been proved that the reduct of a covering is the minimal covering that generates the same covering lower approximation or the same covering upper approximation, so this concept is also a technique to get rid of redundancy in data mining. Furthermore, it has been shown that covering lower and upper approximations determine each other. Finally, a set of axioms is constructed to characterize the covering lower approximation operation. (C) 2003 Elsevier Science Inc. All rights reserved.
关键词Computing With Words Covering Covering Lower And Upper Approximations Fuzzy Sets Reduct Rough Sets
WOS标题词Science & Technology ; Technology
关键词[WOS]APPROXIMATE
收录类别SCI
语种英语
WOS研究方向Computer Science
WOS类目Computer Science, Information Systems
WOS记录号WOS:000182691600014
引用统计
被引频次:394[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9918
专题09年以前成果
通讯作者Wang, FY
作者单位1.Chinese Acad Sci, Lab Complex Syst & Intelligence Sci, Intelligent Control & Syst Engn Ctr, Beijing 100080, Peoples R China
2.Univ Arizona, Dept Syst & Ind Engn, Program Adv Res Complex Syst, Tucson, AZ 85721 USA
推荐引用方式
GB/T 7714
Zhu, W,Wang, FY. Reduction and axiomization of covering generalized rough sets[J]. INFORMATION SCIENCES,2003,152(0):217-230.
APA Zhu, W,&Wang, FY.(2003).Reduction and axiomization of covering generalized rough sets.INFORMATION SCIENCES,152(0),217-230.
MLA Zhu, W,et al."Reduction and axiomization of covering generalized rough sets".INFORMATION SCIENCES 152.0(2003):217-230.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Reduction and Axiomi(133KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhu, W]的文章
[Wang, FY]的文章
百度学术
百度学术中相似的文章
[Zhu, W]的文章
[Wang, FY]的文章
必应学术
必应学术中相似的文章
[Zhu, W]的文章
[Wang, FY]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Reduction and Axiomization of Covering Generalized Rough Sets.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。